# SDR COM20368

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702M
- Make and model: Swrngn SA227AC
- Aircraft serial: AC702
- System (JASC): 3418 · Stall Warning System
- Part: Sas Control
- Part number: 2782181041
- Condition: Defective
- Location: Avionics
- Part time: 15,072 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SAS ARM INDICATOR REMAINED ON ABOVE 145 KNOTS.  REPLACED THE SAS CONTROL BOX.
